# SDR SWAA2023021490075

- Difficulty date: January 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER CHORD OF INSPAR RIB 120.30 FRONT SPAR AT RT HORIZONTAL STABILIZER 2023-37915<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23.;[02] TOOL USED: CALIPER; PN: 500-752-20; SN:B21014939; DUE DATE: 20-SEP-23; RADIUS GAUGE; PN: 2204A3; SN: AE-408658; DUE DATE: 05-JUN-23;[03] REPAIRED LOWER AND UPPER CHORD OF INSPAR RIB 120.30 FRONT SPAR AT RT HORIZONTAL STABILIZER IAW EA 23-155-00202 WIP1;EA 23-155-00202 WIP2; EA 23-155-00202 WIP3 AND EA 23-155-00202; SEE INDIVIDUAL SIGNOFF BELOW;[04] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNOFF BELOW
